# SDR ABXA040392

- Difficulty date: November 11, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- Aircraft time: 51,932 hours, 46,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911405503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER AFT STOP HAD CRACKED SURFACE SKIN.  REPAIRED MAIN ENTRY DOOR UPPER AFT CORNER IAW JOB CARD EA 53100126-001, SERVICE REPAIR DRAWING SR09530252-7001 AND DC-9 SRM 53-05.
